# SDR YENA2022103101046

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 02284
- Aircraft time: 67,862 hours, 24,293 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#2427, FLL- MBJ. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'SIMILAR TO THE PREVIOUS LOGBOOK ENTRY ON CLIMB AT 11000 AT 300 KTS, NOTICEABLE VIBRATION NO ENG VIBRATION WAS NOTED.  AT FL 80 RECEIVED A CALL FROM FROM FA IN REAR GAELLEY NOTING STRONG VIBRATION VIBRATION WOULD SUBSIDE IN TURNS BUT RESUME IN LEVEL FLT.  RETURNED TO FLL PER MCC.  POWER WAS AT CLIMB PWR THE ENTIRE TIME OF VIBRATION NO SPEED CHANGES.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
